Bulletin of Mathematical Biology

, Volume 69, Issue 6, pp 2117–2117

Threshold Conditions for a Non-Autonomous Epidemic System Describing the Population Dynamics of Dengue

Authors

  • F. A. B. Coutinho
    • School of MedicineThe University of São Paulo and LIM 01/HCFMUSP
  • M. N. Burattini
    • School of MedicineThe University of São Paulo and LIM 01/HCFMUSP
  • L. F. Lopez
    • School of MedicineThe University of São Paulo and LIM 01/HCFMUSP
  • E. Massad
    • School of MedicineThe University of São Paulo and LIM 01/HCFMUSP
    • London School of Hygiene and Tropical MedicineLondon University
Erratum

DOI: 10.1007/s11538-007-9210-4

Cite this article as:
Coutinho, F.A.B., Burattini, M.N., Lopez, L.F. et al. Bull. Math. Biol. (2007) 69: 2117. doi:10.1007/s11538-007-9210-4
  • 101 Views
Download to read the full article text

Copyright information

© Society for Mathematical Biology 2007